Skip ke Konten
NyQuil Allergy Liquid, Twin Pack, Over the Counter Medicine, Powerful Nighttime Allergy Symptom Relief, Doxylamine Succinate Antihistamine, Berry Flavor, 2x12 FL OZ

Price:

Rp 490.779,66


NyQuil Allergy Liquid, Twin Pack, Over the Counter Medicine, Powerful Nighttime Allergy Symptom Relief, Doxylamine Succinate Antihistamine, Berry Flavor, 2x12 FL OZ

https://nutricity.id/shop/brsryzakbmareelj-nyquil-allergy-liquid-twin-pack-over-the-counter-medicine-powerful-nighttime-allergy-symptom-relief-doxylamine-succinate-antihistamine-berry-flavor-2x12-fl-oz-223029 https://nutricity.id/web/image/product.template/223029/image_1920?unique=d595321

Stock Expiry Date*: 29-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • POWERFUL ALLERGY SYMPTOM RELIEF. NyQuil Allergy liquid medicine provides fast and effective relief of your nighttime allergy symptoms.
  • SPECIALLY FORMULATED FOR NIGHTTIME ALLERGY SYMPTOM RELIEF to provide comforting relief from your allergy symptoms.
  • MADE WITH DOXYLAMINE SUCCINATE, an antihistamine that provides relief from runny nose, sneezing, itchy/watery eyes, and itchy throat.
  • FEEL BETTER FAST. Life doesn’t stop when you have allergies. NyQuil Allergy liqiuid medicine starts working fast to fight your allergy symptoms, so you can get the rest you need.
  • FROM THE TRUSTED MAKERS OF VICKS. The world's #1 selling OTC cough and cold medicine brand.

Rp 490.779,66 490779.66 IDR Rp 490.779,66 Termasuk Pajak

Not Available For Sale

(Rp 20.449,15 / fl oz)

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Cacah Unit
  • Manufaktur
  • Bahan
  • Tipe Produk
  • UPC
  • Nama Brand
  • Dimensi Butir

Kombinasi ini tidak tersedia.

Hubungi Kami
Obat Allergy
Bahan Air, Glycerin, Sorbitol, Sucralosa, FD & C Merah No. 40, Propylene glikol, Citrasi Sodium, Xanthan Gum, natrium benzoate, rasa, saccharin natrium, Active Ingredients (in each 15 mL): Doxylamine Succinate 6.25 mg (Antihistamine) Inactive Ingredients: Citric Acid
Brand Vicks
Flavor Berry
Cacah Unit Ounces Fluid 24.0
Manufaktur Procter & Gamble
Tipe Produk Obat Allergy
UPC 323900038899
Nama Brand Vicks
Dimensi Butir 5.47 x 2.21 x 7.4 inches
  • Buy Four or More Offer

    Dapatkan diskon 5% saat membeli 4 atau lebih produk

  • Next Purchase Offer
    Dapatkan diskon 5% untuk pembelian Anda berikutnya.
  • Ships From(Indonesia)
    Pesanan diproses dan dikirim dari Brooklyn, AS.
  • Delivery Offer(Indonesia)
    Pengiriman gratis untuk pesanan yang memenuhi syarat.
Delivery Detail
Perkiraan waktu pengiriman: 12–26 hari (Internasional).
3–6 hari (Domestik).
Safe Checkout
Checkout Aman Terjamin
Return Policy

Garansi Pengembalian 30 Hari
Pembelian dengan dukungan pengembalian 30 hari.

Free Return Pickup
Pengambilan retur gratis tersedia
Kami akan menangani pengembalian dari pintu rumah Anda tanpa biaya tambahan.
SKU
BRSRYZAKBMAREELJ
Kategori
Perawatan Kesehatan , Over- the- Counter Medication , Alergi, Sinus & Asma , Obat Allergy
Barcode
323900038899
Tags


From the world's #1 selling OTC cough and cold medicine brand† and the makers of NyQuil, Vicks NyQuil Allergy Liquid medicine to relieve your nighttime allergy symptoms, including runny nose, sniffling, sneezing, itchy throat, and watery and itchy eyes. This nighttime allergy medicine comes in a delicious berry flavor and is free of alcohol and acetaminophen. Vicks NyQuil Allergy over-the-counter medicine contains a powerful antihistamine (doxylamine succinate) to tackle your nighttime allergy symptoms. When your allergy symptoms are bothering you at night, try Vicks NyQuil Allergy liquid for allergy symptom relief so you can rest. Vicks NyQuil Allergy liquid medicine is formulated for ages 6 years and up. Vicks has been trusted for 130 years to help relieve your respiratory symptoms. †Nicholas Hall's global OTC sales database, DB6 2024

Important information

Ingredients

Active Ingredients (in each 15 mL): Doxylamine Succinate 6.25 mg (Antihistamine) Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.47 x 2.21 x 7.4 inches; 1.69 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Penafian
Suplemen diet bukanlah obat. Produk yang dijual di situs web ini tidak dimaksudkan untuk mendiagnosis, mengobati, menyembuhkan, atau mencegah penyakit apapun. Jika Anda memiliki kondisi medis, selalu konsultasikan dengan profesional kesehatan yang berkualitas sebelum menggunakan. Hasil individu dapat bervariasi. Dengan melakukan pemesanan, Anda setuju untuk mematuhi peraturan impor di negara Anda. Kami menanggung bea dan pajak yang berlaku di mana dinyatakan.

*Informasi Tanggal Kedaluwarsa:
Harap dicatat bahwa tanggal kedaluwarsa dapat bervariasi dari satu batch ke batch lainnya. Namun, kami menjamin bahwa semua produk yang dikirim kepada pelanggan kami memiliki masa simpan yang valid dan tidak akan kedaluwarsa pada saat pengiriman.